Title

The Deterministic Eoq And Epq With Partial Backordering At A Rate That Is Linearly Dependent On The Time To Delivery

Document Type

Article

Publication Date

6-1-2011

Publication Title

International Journal Of Production Economics

Department

Mathematics and Computer Science

Abstract

Abstract: Our original models for the EOQ and EPQ with partial backordering assumed that the backordering rate, ß, is a constant. In this paper we extend those models to allow ß to increase linearly as the time until delivery decreases. We show how those previous models can be adapted to find the optimal decision variable values for this new assumption and develop, for each model type, a condition that the initial value of ß must meet for partial backordering to be optimal.

Volume

131

Issue

2

pp.

643-649

ISSN

1086-671X